# SDR DALA13002856307

- Difficulty date: December 23, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC ON NR 3 LT MAIN ENTRY DOORWAY UPPER AFT CORNER,  FOUND ONE CRACK ON SKIN 9TH HOLE OF 1ST ROW FROM BELOW DOUBLER AREA CLASSIFIED AS "MEDIUM".  NR 3 LT MAIN ENTRY DOORWAY UPPER AFT CORNER ONE CRACK ON SKIN 9TH HOLE OF 1ST ROW FROM BELOW DOUBLER AREA REPAIRED IAW PRI 509 723-14AD, REV 0,1,2,3.
